Korean J. Math.  Vol 20, No 1 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.1.

EXISTENCE OF THE SOLUTIONS FOR THE SINGULAR POTENTIAL ELLIPTIC SYSTEM

Tacksun Jung, Q-Heung Choi

Abstract


We investigate the multiple solutions for a class of the
elliptic system with the singular potential nonlinearity. We obtain
a theorem which shows the existence of the solution for a class of
the elliptic system with singular potential nonlinearity and Dirich-
let boundary condition. We obtain this result by using variational
method and critical point theory.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr